# SDR GTIA2017043001890

- Difficulty date: April 30, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 3,706 hours, 1,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS LOW DOOR ASSIST ACCUMLATOR PRESSURE.  SERVICED THE L1 DOOR ASSIST ACCUMLATOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
